Muthukumar Palanisamy
Muthukumar Palanisamy
Asst. Prof. in Mathematics, The Gandhigram Rural Institute, Gandhigram - 624302, Tamil Nadu, INDIA
Verified email at ruraluniv.ac.in - Homepage
Title
Cited by
Cited by
Year
Continuous-Time Q-Learning for Infinite-Horizon Discounted Cost Linear Quadratic Regulator Problems
M Palanisamy, H Modares, FL Lewis, M Aurangzeb
IEEE Transactions on Cybernetics 45 (2), 165 - 176, 2015
592015
Finite-time stability analysis for fractional-order Cohen–Grossberg BAM neural networks with time delays
C Rajivganthi, FA Rihan, S Lakshmanan, P Muthukumar
Neural Computing and Applications 29 (12), 1309–1320, 2018
412018
Approximate controllability of neutral stochastic functional differential systems with infinite delay
P Balasubramaniam, JY Park, P Muthukumar
Stochastic Analysis and Applications 28 (2), 389-400, 2010
362010
Approximate Controllability of Second-Order Stochastic Distributed Implicit Functional Differential Systems with Infinite Delay.
P Balasubramaniam, P Muthukumar
Journal of Optimization Theory & Applications 143 (2), 2009
342009
Existence of solutions and approximate controllability of fractional nonlocal neutral impulsive stochastic differential equations of order 1< q< 2 with infinite delay and …
P Muthukumar, K Thiagu
Journal of Dynamical and Control Systems 23 (2), 213-235, 2017
302017
Numerical solution of fractional delay differential equation by shifted Jacobi polynomials
P Muthukumar, B Ganesh Priya
International Journal of Computer Mathematics 94 (3), 471-492, 2017
302017
Stability criteria for Markovian jump neural networks with mode-dependent additive time-varying delays via quadratic convex combination
P Muthukumar, K Subramanian
Neurocomputing 205, 75-83, 2016
302016
APPROXIMATE CONTROLLABILITY OF FRACTIONAL ORDER NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL SYSTEM WITH NONLOCAL CONDITIONS AND INFINITE DELAY
P Muthukumar, C Rajivganthi
TAIWANESE JOURNAL OF MATHEMATICS 17 (5), 1693-1713, 2013
292013
Synchronization of memristor‐based delayed BAM neural networks with fractional‐order derivatives
C Rajivganthi, FA Rihan, S Lakshmanan, R Rakkiyappan, P Muthukumar
Complexity 21 (S2), 412-426, 2016
272016
Approximate controllability of second-order neutral stochastic differential equations with infinite delay and Poisson jumps
P Muthukumar, C Rajivganthi
Journal of Systems Science and Complexity 28 (5), 1033-1048, 2015
262015
Global asymptotic stability of complex-valued neural networks with additive time-varying delays
K Subramanian, P Muthukumar
Cognitive Neurodynamics 11 (3), 293–306, 2017
242017
Approximate controllability of fractional stochastic integro-differential equations with infinite delay of order 1 < α < 2
C Rajivganthi, P Muthukumar, B Ganesh Priya
IMA Journal of Mathematical Control and Information 33 (3), 685–699, 2016
222016
Existence, uniqueness, and global asymptotic stability analysis for delayed complex-valued Cohen–Grossberg BAM neural networks
K Subramanian, P Muthukumar
Neural Computing and Applications 29 (9), 565–584, 2018
212018
Fractional stochastic differential equations with Hilfer fractional derivative: Poisson jumps and optimal control
FA Rihan, C Rajivganthi, P Muthukumar
Discrete Dynamics in Nature and Society 2017, 2017
212017
Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps
C Rajivganthi, K Thiagu, P Muthukumar, P Balasubramaniam
Applications of Mathematics 60 (4), 395-419, 2015
212015
Approximate controllability of mixed stochastic Volterra–Fredholm type integrodifferential systems in Hilbert space
P Muthukumar, P Balasubramaniam
Journal of the Franklin Institute 348 (10), 2911-2922, 2011
202011
Nonfragile Sampled-Data Control for Uncertain Networked Control Systems With Additive Time-Varying Delays
P Muthukumar, S Arunagirinathan, S Lakshmanan
IEEE Transactions on Cybernetics 49 (4), 1512-1523, 2019
192019
Approximate controllability of second-order damped McKean–Vlasov stochastic evolution equations
P Muthukumar, P Balasubramaniam
Computers & Mathematics with Applications 60 (10), 2788-2796, 2010
192010
Approximate controllability of nonlinear stochastic evolution systems with time-varying delays
P Muthukumar, P Balasubramaniam
Journal of the Franklin Institute 346 (1), 65-80, 2009
182009
Approximate controllability for semi-linear retarded stochastic systems in Hilbert spaces
P Muthukumar, P Balasubramaniam
IMA Journal of Mathematical Control and Information 26 (2), 131-140, 2009
162009
The system can't perform the operation now. Try again later.
Articles 1–20